# SDR MASA200700907

- Difficulty date: December 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 15,986 hours, 14,128 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 7506622
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7350 - ORD - SMOKE IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED BOTH WATER SEPARATOR BAGS AND CLEARED THE WATER SEPARATOR DRAIN TUBE.
